Application of the extended Melnikov’s method for single-degree-of-freedom vessel roll motion

Wu, W. and McCue, L.S. “Application of the extended Melnikov’s method for single-degree-of-freedom vessel roll motion” Ocean Engineering, 2008, Volume 35, Numbers 17-18, pp. 1739-1746.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s